# SDR FDEA200907012432

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION AROUND ROLLER BLOCKS ON FLAP DEFLECTOR DOORS, INNER AND OUTER SHROUD BOXES, RT WING.  REPAIR PERFOREMD BY BONDING REPAIR IAW SRM 51-77-12 AND REINSTALLATION OF ROLLER BLOCKS IAW RAS/BAE/1009227/2009 ISS. A, APPROVED BY EA 6-5750-120223.
